Alert archive / West Virginia / Flash Flood Warnings in 2018

Flash Flood Warning 34, NWS Charleston, WV

June 27, 2018Washington County, Ohio; Pleasants County, Tyler County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jun 27, 2018, 6:47 PM EDT for Washington County, Ohio; Pleasants County, Tyler County, West Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2018, 6:47 PM EDT (22:47 UTC)
Expired
Jun 27, 2018, 9:45 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Washington County, OH, Pleasants County, WV, Tyler County, WV

The radar

The Charleston,WV radar (KRLX), 137 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 7:20 PM EDTHEAVY RAIN 2.91 Sw St. Marys, WVSTORM TOTAL RAINFALL FROM 320PM TO 720PM IN THE AMOUNT OF 2.90 INCHES IN NEWPORT, OHIO CALLED IN BY STORM SPOTTER.
Jun 27, 7:30 PM EDTFLASH FLOOD1 W St. Marys, OHHIGH WATER AND FLOODING ISSUES OVER ALMOST ENTIRE AREA FROM ST MARYS TOWN CENTER TOWARD THE NORTHERN END OF TOWN.
Jun 27, 7:30 PM EDTFLASH FLOODSaint Marys, WVHIGH WATER WASHED OUT RAILROAD TRACKS AND NEARBY ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

089 
WGUS51 KRLX 272247
FFWRLX
OHC167-WVC073-095-280145-
/O.NEW.KRLX.FF.W.0034.180627T2247Z-180628T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
647 PM EDT WED JUN 27 2018

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  East central Washington County in southeastern Ohio...
  Northeastern Pleasants County in northwestern West Virginia...
  West central Tyler County in northern West Virginia...

* Until 945 PM EDT.

* At 646 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  St. Marys, Newport, Arvilla and Point Lookout. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3948 8105 3947 8098 3942 8101 3938 8113
      3939 8135 3949 8138 3948 8115 3952 8111

$$

26
2 follow-up statements
672 
WGUS71 KRLX 280013
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
813 PM EDT WED JUN 27 2018

OHC167-WVC073-095-280145-
/O.CON.KRLX.FF.W.0034.000000T0000Z-180628T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Pleasants WV-Tyler WV-
813 PM EDT WED JUN 27 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
EAST CENTRAL WASHINGTON...NORTHEASTERN PLEASANTS AND WEST CENTRAL
TYLER COUNTIES...

At 812 PM EDT, Doppler radar indicated heavy rain across the warned 
area. Up to two inches of rain have already fallen. Street flooding 
has been reported in the area.

Some locations that will experience flooding include...
St. Marys, Newport, Arvilla and Point Lookout. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3948 8105 3947 8098 3942 8101 3938 8113
      3939 8135 3949 8138 3948 8115 3952 8111

$$

26
536 
WGUS71 KRLX 280136
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
936 PM EDT WED JUN 27 2018

OHC167-WVC073-095-280145-
/O.EXP.KRLX.FF.W.0034.000000T0000Z-180628T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Pleasants WV-Tyler WV-
936 PM EDT WED JUN 27 2018

...THE FLASH FLOOD WARNING FOR EAST CENTRAL WASHINGTON...NORTHEASTERN
PLEASANTS AND WEST CENTRAL TYLER COUNTIES WILL EXPIRE AT 945 PM
EDT...

The heavy rain has ended. High water may linger on area roads into 
the overnight period. Please continue to heed any remaining road 
closures.

LAT...LON 3948 8105 3947 8098 3942 8101 3938 8113
      3939 8135 3949 8138 3948 8115 3952 8111

$$

26

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 5:51 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 27, 5:51 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
551 PM EDT Wed Jun 27 2018

.SYNOPSIS...
A cold front will affect the area tonight. High pressure
arrives Thursday. Heat wave Friday through at least Tuesday.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 550 PM Wednesday...

Based on latest radar mosaic and model guidance, have made some
tweaks to the pops. Looks like there will be a minimum in storms
across portions of the southern coalfields for the next few
hours. So have low chance to slight chance pops across that
location for the next few hours.

Pops will then ramp up as the cold front approaches from the
northwest. SPC has dropped marginal risk across our entire area.

As of 215 PM Wednesday...
Warm front looks to be draped across northeast Ohio and
northeastern WV as of 18Z. This front will continue to move
northeast through the afternoon. Clouds will scatter some in
warm sector per say, allowing insolation to destabilized the
boundary layer. This will lead to popup shra/tsra for the late
afternoon in broad upper level diffluence amid a strengthening
low level southwesterly wind profile. With lack of a well
defined forcing mechanism, coverage should remain scattered at
best. The cold front, currently across northwest OH, will
progress toward southeast OH early this evening. This will serve
as the main focus for organized convection heading. SPC
maintains a marginal risk for severe today, though it appears
the greatest threat would be tied closer to the front and upper
level s/w trof. Hence, southeast OH would be in line early this
evening for an isolated damaging wind threat. While the front
will likely stall across southeast OH and extreme northern WV
late this evening, it appears the activity from earlier in the
evening will progress off the front and deep into the CWA before
waning late across southern counties. Expect low stratus to
develop late tonight and linger through at least mid morning,
before lifting into a healthy cu field for the afternoon.

Temperatures were derived from the hires wrf and NBM for lows as
well as highs tomorrow.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 320 PM Wednesday...

A surface high pressure system and upper level ridge will
remain for Thursday night through Saturday night, allowing for
heat and humidity to start increasing. With dry air in the low
levels on Friday, will lower afternoon dew points a bit.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 320 PM Wednesday...

The upper level ridge will remain through the weekend allowing
heat and humidity to continue building. Enough moisture may
build toward the end of the weekend to allow for a couple of
afternoon thunderstorms.

The combination of hot temperatures and high humidity could
produce heat indices in the lower 100s Saturday and Sunday
afternoon.

An approaching cold front will then increase precipitation
chances for the beginning of the work week. Models differ on the
handling of this front, with some pushing it further south than
others. Fronts generally have a hard time pushing south of the
area this time of year, so think that the models that keep the
front over the region are probably handling it better.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
As of 220 PM Wednesday...

Isolated to scattered shra/tsra through 00Z in a warm moist
boundary layer within the warm sector. This was handled with
VCTS at the various terminals. A cold front will approach this
evening, but likely stall across southeast OH and northern WV.
A broken line of shra/tsra along and ahead of the front will
continue to move through the area though, likely affecting all
terminals. VCTS was coded up once again to account for this,
especially given the uncertainty of the extent of any
convection this evening.

There is good agreement amongst the guidance on low stratus
forming at most sites overnight, with IFR or worse CIGs
developing. Boundary layer winds around 20 kts will likely
mitigate dense fog, save for EKN perhaps. Low stratus will
slowly lift and scatter into a health cu field by mid to later
morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS:  Timing and coverage of showers and
thunderstorms may vary tonight. Timing of low stratus
development may vary during the early morning hours Thursday.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    M
BKW CONSISTENCY  H    H    H    H    M    M    H    M    M    H    H    H
EKN CONSISTENCY  H    H    H    H    M    H    H    H    H    M    M    H
PKB CONSISTENCY  H    H    H    H    H    H    H    M    M    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 00Z FRIDAY...
IFR in dense fog, mainly in the valleys, possible overnight
Thursday night through early Friday morning. Brief IFR possible
in thunderstorms Monday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/30
NEAR TERM...JSH/30
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...30
Hazardous weather outlook, Jun 27, 4:34 AM EDT, 14 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
434 AM EDT Wed Jun 27 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
280845-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-
434 AM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

There are marginal risks for excessive rainfall and severe
thunderstorms today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A heat wave is in store for the end of the week and beginning of
next week. Heat indices may climb close to 100 degrees or higher
Saturday through Tuesday afternoons.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-039-040-515>526-280845-
Dickenson-Buchanan-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
434 AM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, northern West Virginia,
southeast West Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

There are marginal risks for excessive rainfall and severe
thunderstorms today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 27, 4:44 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
444 PM EDT WED JUN 27 2018

WVZ015-016-027-519-272130-
Clay-Roane-Kanawha-Northwest Nicholas-
444 PM EDT WED JUN 27 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NICHOLAS...
NORTHEASTERN KANAWHA...SOUTHEASTERN ROANE AND CLAY COUNTIES...

At 444 PM EDT, a strong thunderstorm was located over Elkview, or 8
miles northeast of Charleston, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Clay, Sissonville, Clendenin, Pinch, Elkview, Wallback, Glen,
Bickmore, Ivydale, Procious and Indore.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 1 and 24, and between mile
markers 32 and 40.
 Interstate 77 in West Virginia near mile marker 103.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3837 8161 3851 8161 3861 8098 3831 8098
TIME...MOT...LOC 2044Z 265DEG 27KT 3845 8152

26
Special weather statement, Jun 27, 5:06 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Charleston WV
506 PM EDT WED JUN 27 2018

WVZ031-032-040-272145-
Barbour-Harrison-Taylor-
506 PM EDT WED JUN 27 2018

...A STRONG THUNDERSTORM WILL AFFECT TAYLOR...NORTHEASTERN BARBOUR
AND NORTHEASTERN HARRISON COUNTIES...

At 505 PM EDT, a strong thunderstorm was located near Bridgeport, or
near Clarksburg, moving east at 30 mph. Torrential rainfall is also
occurring.

This storm is exhibiting weak rotation.

Locations impacted include...
Clarksburg, Grafton, Bridgeport, Shinnston, Nutter Fort, Lumberport,
Anmoore, Enterprise, Flemington, Valley Falls, Rosemont, Knottsville,
Meadland, Tygart Lake State Park, Thornton, McGee, Meadowbrook and
Despard.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 119 and 128.
 Route 50 in West Virginia between mile markers 76 and 82.

LAT...LON 3927 8039 3943 8038 3943 8028 3939 8020
      3941 8011 3939 8009 3940 8003 3942 8000
      3945 7993 3943 7989 3930 7989 3929 7986
      3925 7985 3924 7982
TIME...MOT...LOC 2105Z 265DEG 27KT 3934 8025

26
Special weather statement, Jun 27, 5:28 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Charleston WV
528 PM EDT WED JUN 27 2018

OHZ076-WVZ009-010-019-272215-
Washington-Ritchie-Wood-Pleasants-
528 PM EDT WED JUN 27 2018

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...SOUTHWESTERN
PLEASANTS...NORTHWESTERN RITCHIE AND NORTHEASTERN WOOD COUNTIES...

At 528 PM EDT, a strong thunderstorm was located 8 miles northwest of
Washington, or 9 miles north of Coolville, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Parkersburg, Marietta, Belpre, St. Marys, Vienna, Williamstown,
Belmont, Boaz, Newport, North Hills, Lowell, Willow Island, Schultz,
Waverly, Fleming, Bartlett and Devola.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 177 and 186.
 Interstate 77 in Ohio between mile markers 1 and 10.
 Route 50 in West Virginia near mile marker 10, near mile marker 20,
between mile markers 22 and 26, and between mile markers 28 and 29.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3958 8126 3958 8122 3924 8118 3929 8182
      3930 8182 3931 8183 3932 8183 3932 8185
      3945 8185 3945 8183 3946 8182 3948 8171
      3959 8127
TIME...MOT...LOC 2128Z 269DEG 27KT 3935 8175

26
Special weather statement, Jun 27, 5:31 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
531 PM EDT WED JUN 27 2018

WVZ031-032-040-272215-
Barbour-Harrison-Taylor-
531 PM EDT WED JUN 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TAYLOR...NORTHERN
BARBOUR AND SOUTHEASTERN HARRISON COUNTIES...

At 531 PM EDT, a strong thunderstorm was located over Stonewood, or
near Clarksburg, moving east at 30 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Philippi, Bridgeport, Stonewood, Nutter Fort, Anmoore, Lost Creek,
Flemington, Moatsville, Tygart Lake State Park, Rosemont, Galloway
and Nestorville.

This includes Interstate 79 between mile markers 110 and 117.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3920 7982 3920 7983 3916 7983 3913 7984
      3916 8035 3925 8036 3932 7989 3930 7989
      3929 7987 3927 7985 3925 7985 3924 7981
      3922 7981
TIME...MOT...LOC 2131Z 267DEG 26KT 3922 8027

26
Special weather statement, Jun 27, 5:39 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
539 PM EDT WED JUN 27 2018

OHZ075-084-085-272230-
Athens-Meigs-Vinton-
539 PM EDT WED JUN 27 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MEIGS...SOUTHERN ATHENS
AND EAST CENTRAL VINTON COUNTIES...

At 538 PM EDT, a strong thunderstorm was located near Albany, moving
east at 30 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Athens, Albany, Tuppers Plains, Stroud Run State Park, Darwin and
Carpenter.

Torrential rainfall is also occurring with this storm in an area
that has had recent heavy rainfall over the last couple of days, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

LAT...LON 3932 8185 3930 8183 3909 8182 3918 8234
      3930 8231 3939 8185
TIME...MOT...LOC 2138Z 266DEG 24KT 3923 8226

26
Special weather statement, Jun 27, 6:16 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
616 PM EDT WED JUN 27 2018

OHZ076-WVZ010-011-019-020-031-272300-
Washington-Doddridge-Harrison-Ritchie-Pleasants-Tyler-
616 PM EDT WED JUN 27 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON...
PLEASANTS...NORTHERN RITCHIE...NORTHEASTERN DODDRIDGE...TYLER AND
NORTHERN HARRISON COUNTIES...

At 616 PM EDT, a strong thunderstorm was located near Middlebourne,
moving east at 50 mph.

Wind gusts up to 50 mph are possible with this storm. Very heavy
rainfall is occurring.

Locations impacted include...
St. Marys, Middlebourne, Paden City, Shinnston, Sistersville,
Belmont, Enterprise, Newport, Matamoras, Friendly, Fly, Grangeville,
Alma, Maxwell, Schultz, New Matamoras, Mountain, Lima, Hebron and
Center Point.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
      3947 8071 3947 8064 3943 8054 3947 8048
      3943 8028 3941 8022 3929 8128 3930 8132
      3951 8137 3958 8110 3957 8104 3954 8104
      3961 8095
TIME...MOT...LOC 2216Z 259DEG 43KT 3946 8100

26

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 5:28 PM EDTSpecial Weather StatementRLXWashington47 min
Jun 27, 5:39 PM EDTSpecial Weather StatementRLXAthens51 min
Jun 27, 3:24 PM EDTSpecial Weather StatementRLXCabell, Putnam51 min
Jun 27, 4:44 PM EDTSpecial Weather StatementRLXClay46 min
Jun 27, 5:06 PM EDTSpecial Weather StatementRLXHarrison, Taylor39 min
Jun 27, 5:31 PM EDTSpecial Weather StatementRLXBarbour44 min
Jun 27, 6:16 PM EDTSpecial Weather StatementRLXPleasants, Tyler44 min
Jun 27, 7:19 PM EDTSpecial Weather StatementRLXMarion56 min
Jun 27, 7:50 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Taylor55 min

Nearby

Flash Flood Warnings in West Virginia, 2018Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.